Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Nausea--really bad! Wondering if it is caused by Multaq?
avatar
Anon_963 posted:
Sure would like to know if medication--like Multaq for treatment of AFIB can cause such intense nausea. No vomiting--but lots of trips to the bathroom. Some days it's tolerable--and even mild, but since increasing the dosage of Multaq, it seems to be alot worse.

Since I have an inner ear disorder that also causes dizziness and that can cause nausea, it's hard to know. I just know it's 'miserable' and feels like when I was pregant and had intense morning sickness.
Anyone taking Multaq and have this side affect? Or it could be a combination of the drugs I take. My doctors know what I'm taking--but since I have the inner ear thing and this, it's hard to tell what is causing it. Blood work, etc. has all turned out ok. Pretty miserable many days!
Reply
 
avatar
georgiagail responded:
The attached lists the common side effects from this medication.

http://www.multaq.com/Consumer/Default.aspx

Gail


Helpful Tips

Coffee and liver diseaseExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
63 of 121 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website